# SDR FDEA201801100049

- Difficulty date: January 10, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 102,232 hours, 34,507 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6053502
- Part serial: 153
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP UPPER SURFACE AT XOF 587 IS CRACKED 26 INCHES FWD OF TRAILING EDGE.  REPAIRED IAW SRM 57-10-00 V1, FIG 85, SH 3 & 4.
